# SDR DXTA2025111105649

- Difficulty date: November 10, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N774QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20554
- Aircraft time: 11,176 hours, 6,443 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Bolt
- Part number: NAS63035
- Condition: Broken
- Location: Airstair
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AS US CUSTOMS AGENT WALKED DOWN THE AIRSTAIR, THE FORWARD AIRSTAIR DOOR GAS STRUT BROKE OFF THE ATTACH POINT OF THE DOOR. IT APPEARS THE BOLTS SHEERED OFF. EXTRACTED BROKEN HARDWARE AND VERIFIED NO FURTIIER DAMAGE NOTED. INSTALLED NEW HARDWARE AND OPS CHECKED DOOR WITH NO FURTIIER DEFECTS NOTED. WORK PERFORMED YAW 2.L350 SPM 20-21-00.
